# SDR AALA20040561

- Difficulty date: May 15, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT COACH SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPAIRED SHORT IN WIRING AT SEAT 31G FOR AFT COACH SEAT MOUNTED EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
